A Canonical Compatible Metric for Geometric Structures on by Lauret J. PDF

By Lauret J.

Show description

Read or Download A Canonical Compatible Metric for Geometric Structures on Nilmanifolds PDF

Best mathematics books

New PDF release: Space, Structure and Randomness: Contributions in Honor of

Georges Matheron gave up the ghost on 7 August 2000. He did pioneering paintings in lots of branches of utilized arithmetic, being on the foundation of geostatistics and mathematical morphology; he made additionally basic contributions to the speculation of random versions. Scientists were invited to write down chapters on particular themes.

Julia Abrahams (auth.), George Cybenko, Dianne P. O’Leary,'s The Mathematics of Information Coding, Extraction and PDF

Excessive functionality computing consumes and generates colossal quantities of knowledge, and the garage, retrieval, and transmission of this information are significant hindrances to powerful use of computing strength. demanding situations inherent in all of those operations are safety, velocity, reliability, authentication and reproducibility.

Extra resources for A Canonical Compatible Metric for Geometric Structures on Nilmanifolds

Example text

9 (1998), 135–172. 19. : Modified H-type groups and symmetric-like Riemannian spaces, Differential Geom. Appl. 10 (1999), 121–143. 20. : Standard Einstein solvmanifolds as critical points, Quart. J. Math. 52 (2001), 463–470. 21. : On the moment map for the variety of Lie algebras, J. Funct. Anal. 202 (2003), 392–423. 22. DG/0411257). 23. : On the classification of geometric structures on nilmanifolds, preprint 2003. 24. -V. : Anti-complexified Ricci flow on compact symplectic manifolds, J. reine angew.

References 1. Apostolov, V. : The Riemannian Goldberg-Sachs theorem, Int. J. Math. 8 (1997), 421–439. 2. , Tricerri F. : Generalized Heisenberg groups and Damek-Ricci harmonic spaces, Lect. Notes in Math, 1598 (1995) Springer-Verlag, Berlin Heidelberg. 3. : Einstein manifolds, Ergeb. Math, 10 (1987). 4. : Riemannian geometry of contact and symplectic manifolds, Prog. Math. 203 (2002). 138 JORGE LAURET 5. Blair, D. : Critical associated metrics on symplectic manifolds, Contemp. Math. 51 (1986), 23–29.

J. 20 (1971), 1125–1144. 17. : Cohomology of quotients in symplectic and algebraic geometry, Mathematical Notes 31 (1984), Princeton University Press, Princeton. 18. : Momentum maps and reduction in algebraic geometry, Differential Geom. Appl. 9 (1998), 135–172. 19. : Modified H-type groups and symmetric-like Riemannian spaces, Differential Geom. Appl. 10 (1999), 121–143. 20. : Standard Einstein solvmanifolds as critical points, Quart. J. Math. 52 (2001), 463–470. 21. : On the moment map for the variety of Lie algebras, J.

Download PDF sample

A Canonical Compatible Metric for Geometric Structures on Nilmanifolds by Lauret J.


by George
4.2

Rated 4.49 of 5 – based on 40 votes